# SDR ASAA2018080635671

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 11,854 hours, 3,978 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, WITH AUTOTHROTTLES ARMED,  WHEN TOGA WAS PRESSED TWICE THE THROTTLES DID NOT DRIVE TO THE TAKEOFF THRUST SETTING.  AUTO THROTTLES OPERATED NORMALLY DURING CLIMB.  ACFT GROUNDED. PERFORMED FIM 22-31 TASK 801,  A/T BITE PROCEDURE. CURRENT STATUS TEST PASSED NUMEROUS TIMES.  INTERACTIVE THROTTLE TEST. PERFORMED NUMEROUS TIMES,  PASSED WITH NO FAULTS EACH TIME. NO IN FLT FAULTS LOGGED. NO HISTORY LAST 180 DAYS PLUS. GROUND VERIFICATION TESTED GOOD.
